I am so bummed.....another.......

Discussion in 'Fibromyalgia Main Forum' started by Cinlou, Apr 30, 2007.

  1. Cinlou

    Cinlou New Member

    pill to add to my mess of others.........now of all things high cholestrol??? It was lower then 2 years ago....but guidelines have changed....so here we go... another pill.

    Has anyone taken Vytorin?? What are the results if you have taken this? I am so so tired of this...what next??
    Thanks for reading............ :(
    Cindy
  2. Engel

    Engel New Member

    but I have enough leg pain as it is. Many of those meds for cholesteral have the leg pain as a side effect. Mine is allllllllways high.
  3. glenda2

    glenda2 New Member

    i go back to te dr. in may to get my new med. she gave me a couple of months to try to get it down. dr. was going to give it to me then but my wonderful husband suggested we try diet 1st. well guess what? didn't work. my good cholesterol is to low and my bad cholesterol is to high.
    glenda
  4. Cinlou

    Cinlou New Member

    Engle and Glenda2,

    Thanks for the replies.......Yeah my good is low too. I know my diet could be better....Iam just so depressed....have an appointment with a phsyc on May 15...seeing about changing this elavil to something else..I take it to help with FM pain...really not doing its job..

    I am just so bummed, my mom dying, divorce, having kids living at home.....friends of kids visiting...I need some good old peace of mind.....sorry for the vent..
    Cindy
    Thanks for the acknowledgement!
  5. boltchik

    boltchik New Member

    Sorry you are bummed about another med. And I am so sorry about your Mom and a divorce. You are on overload. I am sending prayers and positive thougts your way.

    My husband took Vytorin and it knocked his cholestrol way down! He is in the 150's now I believe, which is good. I hope it works for you. Have a great night. Kim :)
    [This Message was Edited on 04/30/2007]
  6. Cinlou

    Cinlou New Member

    Boltchik,

    Thank you for your kind words.........I hope I will have luck with it.....You have a good evening too!
    Cindy :)